# SDR C2XA03CL010

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: M1195175242
- Condition: Defective
- Location: Aft Wing To Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CLE FLIGHT#2316 THE CREW REPORTED AFTER TAKEOFF A BLEED LEAK INDICATION OCCURED.THE CREW TURNED OFF THE #2ENGINE BLEED AND THE MESSAGE CLEARED.SHORTLY AFTER THE MESSAGE RETURNED AND THE CREW SHUTDOWN THE #2 ENGINE.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE BLEED AIR THERMAL SWITCH SO220.OPERATIONAL CHECKS WERE GOOD.
